Author Topic: what the heck causes the swimmy head feling?  (Read 2983 times)

[Buddie]

what the heck causes the swimmy head feling?
« on: March 27, 2011, 09:39:13 pm »
Does anyone know how to help this? its like my head feels loose or moving through a liquid-not dizzy exactly- when i move or move it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: what the heck causes the swimmy head feling?
« Reply #1 on: March 27, 2011, 09:46:35 pm »
I get more of a tingly, fuzzy feeling with varying degrees of pressure in my head. As with most of the other side effects I doubt there is much you can do about it, unfortunately.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: what the heck causes the swimmy head feling?
« Reply #2 on: March 28, 2011, 07:17:08 am »
like you're in a bowl.. and looking at everything through the water?
If that's it.. I have experienced it..

S#
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: what the heck causes the swimmy head feling?
« Reply #3 on: March 29, 2011, 07:13:49 pm »
This was and still is one of the most disturbing symptoms of the withdrawl for me right along with the fuzzy eyes.
Cognitive Fog takes a very long time to fade away and it is a result of the receptors trying to stabilize in the brain. I haven't read of anything in particular that will aid or speed up the recovery from this very troublesome condition. I will end on a positive note though - time seems to provide more and more relief and a reduction in severity. Mine has slowly faded to a level that allows me to read, watch TV and type on the computer.

Good luck to all,
The Moon
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.